# SDR SWAA2020062980724

- Difficulty date: May 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABALIZER RIB 4 WAS CRACK AT STIFFENER 2 LOWER RADIUS.  REMOVED THE DAMAGE.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5, REPAIR 5.
